Affiliation of Author(s):数学学院
Journal:International Journal for Uncertainty Quantification
First Author:赵卫东
Document Code:lw-133388
Volume:1
Issue:4
Page Number:351
Translation or Not:no
Date of Publication:2011-08-01
Date of Publication:2011-08-01
Weidong Zhao
+
Date of Birth:1962-12-06
Gender:Male
Education Level:Postgraduate (Doctoral)
Alma Mater:Shandong University
Paper Publications
Numerical solutions for forward backward doubly stochastic differential equations and zakai equations
Date of Publication:2011-08-01 Hits: